# SDR 07FDEA01798

- Difficulty date: May 15, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AREAS OF CORROSION EXIST AT MDCC SEAT TRACK NR 1 DEFECTED AREA MEASURES 7.5 SQ  IN FROM FRAMES 76 THRU 79.  REMOVED CORROSION 3 AREAS A, B, C, IAW A310/200 SRM51-74-10 MEASURED MATERIAL LOSS .075 AT AREA A FR-76 MATERIAL LOSS .009 AT AREA B FR77-78 MATERIAL LOSS .003 AERA C FR79 AND CHECKED ALLOWABLE LIMITS IAW A310/200 SRM53-10-16 FIG 101 AREA A AT FR76.  FOUND TO BE OUT OF LIMITS AND AREAS B AND C FR 77-78-79 FOUND TO BE WITHIN LIMITS IAW A310/200 SRM 53-10-16 FIG 101.  RESTORED SURFACE PROTECTION TO AREA B/C IAW A310/200 SRM 51-23-10 AND SRM51-75-10, REPAIRED AREA A IAW A310 SRM53-10-16.
